# SDR GTIA010519

- Difficulty date: June 12, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: DALLO
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 24318
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL - EMERGENCY CEILING LIGHTS FROM SEATS 8 THROUGH 14 INOPERATIVE.  REMOVED AND REPLACED BATTERY POWER SUPPLY REF MM 33-53-01, OPS CHECKED OK REF MM 33-53-00.  (M)
